# SDR AALA20020077

- Difficulty date: January 19, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Board
- Condition: Failed
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LHR - FLT 131 - ONE HOUR AND 20 MINUTES INTO FLIGHT RIGHT MAIN AC BUSS FAILED WITH THE FOLLOWING EICAS MSGS.  BULK AFT CARGO HEAT, ELMSP210 PANEL, RAT GEN HEAT, AIR GRNG R, RECIRCULATION FAN.  DIVERTED TO LHR, DECLARED EMERGENCY, LANDING WEIGHT 452,00.  TROUBLE SHOT AS PER FIM AND REPLACED ELEC UNIT CIRCUIT CARD M24403A3 AS PER MM 24-09-00-2.  ALL MESSAGES CLEARED.  ENGINE RUN COMPLETED WITH ELEC LOAD TRANSFER.  ALL ELEC SYSTEM OPS AND INDICATOR NORMAL.  (M)
